# SDR SWI2025F00450

- Difficulty date: March 25, 2025
- Submitted: April 15, 2025
- Operation: Air carrier
- Aircraft: N203SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000625
- Aircraft time: 21,013 hours, 12,495 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FUSELAGE BETWEEN FR 88 AND FR 89 STGR 28R RIVETS CORRODED AROUND WASTE BOX FWD I/B CORNER     (C-CHECK RO 4/11/2025)    REMOVED AND REPLACED 13EA.RIVETS ON AFT FUSELAGE BETWEEN FR 88 AND FR 89 STGR 28R AROUND WASTE BOX FWD I/B CORNER REF.  EMB SRM 51-40-08
